MathSciNet Relay Station
MathSciNet bibliographic data
MR1616702 (99d:65104) 65F10 (65F50)
Chow, Edmond; Saad, Yousef Approximate inverse preconditioners via sparse-sparse iterations. SIAM J. Sci. Comput. 19 (1998), no. 3, 995–1023 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement